# SDR DL73S040542

- Difficulty date: June 8, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,022 hours, 35,619 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 654759522
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZERS ATTACH FITTINGS LUGS AND CLEVIS LUGS CORROSION:  CORROSION BLENDED AND O/S BUSHINGS INSTALLED ER/A 090581-14AD, REVISION INITIAL.
